# SDR 97ZZZX593

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct Assy
- Part number: 6550642512
- Condition: Corroded
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 INSPECTION, CORROSION WAS NOTED IN SEVERAL AREAS THOUGHOUT NR 2 ENGINE INLET UPPER 'S' DUCT ASSY.
